MathSciNet Relay Station
MathSciNet bibliographic data
MR2360891 54H25 (47H10)
Pathak, H. K.; Rodríguez-López, Rosana; Verma, R. K. A common fixed point theorem using implicit relation and property (E.A) in metric spaces. Filomat 21 (2007), no. 2, 211–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement